# SDR UPS01235398

- Difficulty date: February 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK NR 2 ENGINE INLET S DUCT INNER SKIN HAS CIRCUMFERENTIAL CRACKS 2 EA APPX  100-104 INCH FROM AFT EDGE. 1 EA 7 INCH  Y SHAPED CRACK & 1 EA 1.5 INCH CRACK APPX 4 OCLOCK. CUT OUT DAMAGED AREA. INSTALLED REPAIR. HEAT TREATED.
